Hi , I'm new here and have been diagnosed with Gerd, Hiatal Hernia and Gastritis .I would like to know is it possible for these conditions to cause Heart palpatations . I had this problem a few months ago along with stomach problem also and it lasted a couple weeks and now its back and have had it going on for three days , and also having problems with stomach so thus the question . Thank you for any input , Joy
The quick answer is yes. The hiatal hernia can interfere with the vagas nerve. That nerve does many many things with the body, including regulating the heart rythme. Many of us with hiatal hernias have palps or extra beats. If you google Vagas nerve, you will have endless reading material. There is a book you can get online (amazon etc) called Hiatal Hernia The Mother of All Syndromes. I believe the authors name is Baroody. It is an extreme view, but it helped me understand many of my syptoms (symptoms). Most MDs wont commit to symptoms caused by hiatal hernias, due to the lack of treatment options. Good luck.
I agree. I've been having palps for a couple of weeks, and although I have not been diagnosed with hiatal hearnia, I believe that is what is causing my problem. Went to the Dr. and she put me on Omeprazol for suspicion of Gerd, but so far it hasn't helped. I am still having a lot of gas and belching, and a full feeling after eating. I think part of the cause might be due to weight gain, as I have gained about 15lbs over the last year. So I think I will try to lose some weight and see if that helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.